PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 52--60 (1993)
On the space of analytic functions of logarithmic type $T$
G.S. Srivastava and Arvind KumarDepartment of Mathematics, University of Roorkee Roorkee 247667, India
Abstract: We consider the space of functions analytic in a finite disc. Using the coefficient characterization of the logarithmic type we define a norm and show that the space obtained is a Frechét space. Characterizations for continuous linear functional and proper bases are also obtained.
Classification (MSC2000): 30Dxx, 30Nxx
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts